MathSciNet Relay Station
MathSciNet bibliographic data
MR738534 14N05 (14D25 14J40)
Piene, Ragni; Sacchiero, Gianni Duality for rational normal scrolls. Comm. Algebra 12 (1984), no. 9-10, 1041–1066.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement